# SDR SWAA2022022800177

- Difficulty date: December 19, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'L' BRACKET ON R/H WING I/B LOWER SURFACE PANEL IS CRACKED. (MARKED) / REMOVED AND REPLACED 'L' BRACKET IAW SRM 51-40-02.
